My wife (aged 86) was precribed VESICARE (5ml) in place of DETRUSITOL which did not relieve her urological problem. Within a few hours of taking the first tablet, she became disorientated and exhibited many of the distressing side effects which I have since learned are associated with this drug. She took two more tablets over the next two days, the last 24 hours ago. How long is it likely to be beforethese side effects (especially the disorientation) disappears, and can you suggest any other drug to replace Detrustol?
Because Vesi-care has a long half life the side-effects your wife has experienced could take a day or two to subside.
I would suggest seeing your doctor again to try another medication.
These links may be helpful.
https://www.drugs.com/condition/urinary-frequency.html - click on the individual drug names for more detail.
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Mar 2013 • 1 answer
Posted 5 Jun 2013 • 1 answer
Posted 17 Feb 2016 • 0 answers
Posted 22 Mar 2017 • 0 answers
Posted 27 May 2017 • 0 answers